# SDR AALA971813

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BAL WEIGHT OF FWD TOP RUDDER HAS CORROSION DAMAGE AT BARREL NUT LT SIDE.  REPLACED COUNTER WEIGHT PER MM 55-41-01.  (M)
